# SDR UPS99828586

- Difficulty date: January 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- System (JASC): 5711 · Wing Spar
- Part: Frame
- Condition: Cracked
- Location: Ws 495
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-123D, LT WING O/B LEADING EDGE STA 495 FRAME CRACKED AT PNEU DUCT SUPPORT.  FABRICATED DOUBLER IAW DC8 SRM 57-2-0, ALODINED AND PRIMED IAW DC8 SRM 51-1-8, INSTALLED IAW DC8 SRM 51-1-20D.
